Advanced search
Start date
Betweenand

Optimal control and filtering of discretized polytopic systems

Grant number: 14/25112-9
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): May 01, 2015
Effective date (End): July 31, 2015
Field of knowledge:Engineering - Electrical Engineering - Industrial Electronics, Electronic Systems and Controls
Acordo de Cooperação: Coordination of Improvement of Higher Education Personnel (CAPES)
Principal Investigator:Pedro Luis Dias Peres
Grantee:Marcio Feliciano Braga
Host Institution: Faculdade de Engenharia Elétrica e de Computação (FEEC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

This work plan aims to investigate strategies for discretization and control and filter design, having as a performance criterion a quadratic cost for linear uncertain time-invariant and time-varying systems. The adopted methodology employs parameter dependent Lyapunov functions and relaxations of increasing precision, based on homogeneous polynomials. The design conditions are expressed in terms of convex optimization problems described in terms of linear matrix inequalities. The results will be illustrate through simulations of the strategy for stability analysis, control and filtering of dynamical systems affected by polytopic uncertainties. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MORAIS, CECILIA F.; BRAGA, MARCIO F.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.; IEEE. LMI-based design of H-infinity dynamic output feedback controllers for MJLS with uncertain transition probabilities. 2016 AMERICAN CONTROL CONFERENCE (ACC), v. N/A, p. 6-pg., . (14/25112-9, 14/22881-1)
BRAGA, MARCIO F.; MORAIS, CECILIA F.; TOGNETTI, EDUARDO S.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Linear quadratic networked control of uncertain polytopic systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. 26, n. 11, p. 2299-2313, . (14/22881-1, 14/25112-9)

Please report errors in scientific publications list using this form.